Show simple item record

dc.creatorDuque, Cosme
dc.date.accessioned2019-07-03T02:06:20Z
dc.date.available2019-07-03T02:06:20Z
dc.date.created2018-01-01
dc.identifierISSN: 2357-4100
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66426
dc.descriptionThe main concern of this paper is to study the dynamics of a discrete predator-prey system with Beddington-DeAngelis functional response and density dependent predator, assuming that the coecients involved in the system are almost periodic. More concretely, under certain conditions, we prove the existence of a unique almost periodic solution which is globally attractive. We exhibit a few numerical examples of the results.
dc.descriptionEl objetivo principal de este artículo es el de estudiar la dinámica de un sistema depredador-presa discreto con respuesta funcional Beddington-DeAngelis y densamente dependiente del depredador, asumiendo que los coeficientes involucrados en el sistema son casi periódicos. De forma más concreta, bajo ciertas condiciones, probaremos la existencia de una única solución casi periódica la cual es globalmente atractiva. Exhibimos algunos ejemplos numéricos de los resultados.
dc.formatapplication/pdf
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas - Sociedad Colombiana de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/recolma/article/view/74564
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.subjectDensity dependent predator
dc.subjectBeddington-DeAngelis functional response
dc.subjectdiscrete predator-prey
dc.subjectalmost periodic solution
dc.subjectDensamente dependiente depredador
dc.subjectrespuesta fun- cional Beddington-DeAngelis
dc.subjectdepredador-presa discreto
dc.subjectsolución casi periódica
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleExistence of Unique and Global Asymptotically Stable Almost Periodic Solution of a Discrete Predator-Prey System with Beddington-DeAngelis Functional Response and Density Dependent
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationDuque, Cosme (2018) Existence of Unique and Global Asymptotically Stable Almost Periodic Solution of a Discrete Predator-Prey System with Beddington-DeAngelis Functional Response and Density Dependent. Revista Colombiana de Matemáticas, 52 (1). pp. 87-105. ISSN 2357-4100
dc.identifier.eprintshttp://bdigital.unal.edu.co/67454/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record